# SDR REXA2020020520149

- Difficulty date: January 12, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 29,002 hours, 19,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: BA670316769
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: DELAMINATED FLOOR PANELS NBR , NRB 281DLF AND 282JRF AT AFT CARGO COMPARTMENT (COMPOSITE).                                             
SUMMARY: FLOOR PANELS NBR , NRB 281DLF AND 282JRF AT AFT CARGO COMPARTMENT WERE REPLACED PER  CRJ-900 AMM 53-00-47-400-803 (CONFIG A03)
